# SDR SWAA2014033126617

- Difficulty date: March 3, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7971637
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LOWER SIGN LENS CRACKED.  R & R LENS IAW AMM.
